# SDR SWAA2025111936595

- Difficulty date: November 19, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 69,970 hours, 41,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMERGENCY LIGHTING BATTERY PACK FAILED THE CAPACITY CHECK.   REMOVED AND REPLACED BATTERY PACK IAW MM 33-51-06.
